MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. LINER STANDARD 32 MM I.D.; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. LINER STANDARD 32 MM I.D.; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial hip arthroplasty on an unknown date.Subsequently, the patient was revised due to dislocation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Concomitant medical products: catalog number: 00801803202 lot number:63767512 brand name: cocr heads.Catalog number:00630505032 lot number:63896295 brand name: xlpe liners.Catalog number: 00784501300 lot number:62991293 brand name: m/l taper stem.Catalog number: 00620005220 lot number:63834121 brand name: acetabular shell.Multiple reports were submitted along with this report 0001822565-2022-00883.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, h1, h2, h3, h6, h10 reported event was unable to be confirmed.Review of the device history records identified no deviations or anomalies during manufacturing.Root cause could not be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient was revised due to dislocation approximately 4 years post implantation.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
LINER STANDARD 32 MM I.D.
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13977482
Report Number0002648920-2022-00066
Device Sequence Number5994563
Product Code LPH
UDI-Device Identifier00889024123755
UDI-Public(01)00889024123755(17)310123(10)63896295
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K990135
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberN/A
Device Catalogue Number00630505032
Device Lot Number63896295
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Supplement Date Received by Manufacturer04/22/2022
Initial Report FDA Received Date04/01/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale